Alert archive / Texas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 22, 2010, 5:54 PM CDT for 4 counties in Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2010, 5:54 PM CDT (22:54 UTC)
- Expired
- Apr 22, 2010, 6:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Briscoe County, TX, Floyd County, TX, Hale County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 87 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1875 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
813
WUUS54 KLUB 222254
SVRLUB
TXC045-153-189-437-222330-
/O.NEW.KLUB.SV.W.0021.100422T2254Z-100422T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
554 PM CDT THU APR 22 2010
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS.
BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.
NORTHERN FLOYD COUNTY IN NORTHWEST TEXAS.
NORTHEASTERN HALE COUNTY IN NORTHWEST TEXAS.
* UNTIL 630 PM CDT
* AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR LOCKNEY...OR 10
MILES NORTH OF FLOYDADA. ANOTHER SEVERE THUNDERSTORM WAS LOCATED
SIX MILES NORTH OF PETERSBURG WITH A THIRD SEVERE THUNDERSTORM
FOUND OVER EXTREME NORTHEAST HALE COUNTY. MOVEMENT OF THESE STORMS
WAS TO THE NORTH-NORTHEAST AT 45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE FAR EASTERN
HALE COUNTY...NORTHERN FLOYD COUNTY...INCLUDING SOUTH PLAINS...AND
SOUTHERN BRISCOE COUNTY INCLUDING SILVERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND VERY HEAVY RAINS ARE EXPECTED WITH THESE STORMS. TAKE
COVER IN A SUBSTANTIAL SHELTER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3449 10095 3436 10095 3431 10101 3431 10105
3428 10105 3402 10135 3391 10161 3399 10172
3425 10166 3469 10137
TIME...MOT...LOC 2251Z 202DEG 38KT 3415 10137
$$
MCZ/AMPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:43 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 22, 3:43 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 343 PM CDT THU APR 22 2010 .SHORT TERM... UPPER LOW OVER THE DESERT SOUTHWEST WITH A STRONG SHORT WAVE TROUGH AND A MID AND UPPER LEVEL WIND MAXIMUM ROTATING NOW INTO SOUTHEAST ARIZONA AND SOUTHWEST NEW MEXICO...AND EXPECTED TO MOVE UP INTO EASTERN NEW MEXICO AND THE TEXAS SOUTH PLAINS LATER THIS EVENING. A PACIFIC COLD FRONT WAS CROSSING THROUGH CENTRAL NEW MEXICO...AND WILL SWEEP OUT THROUGH THE EASTERN PLAINS LATE THIS AFTERNOON...THEN THROUGH THE TEXAS PANHANDLE AND SOUTH PLAINS THIS EVENING. A DRYLINE THAT HAS BEEN FAIRLY DIFFUSE OVER THE WESTERN SOUTH PLAINS NONE-THE-LESS HAS BEEN PERSISTENT AND NOW SEEING SHOWERS AND THUNDER BREAKING OUT ALONG A FEW PARTS OF THE DRYLINE...ESPECIALLY BACK INTO EASTERN NEW MEXICO. ALSO...MOIST BACKED SOUTHEAST FLOW REMAINS OVER THE ROLLING PLAINS WITH NET CONVERGENT FLOW THROUGH THE EASTERN SOUTH PLAINS AND THE ROLLING PLAINS. MIXED LAYER CAPE VALUES IN THIS REGION ARE EXPECTED TO BE IN EXCESS OF 2000 J/KG. A TORNADO WATCH IS IN EFFECT UNTIL 03Z THIS EVENING FOR THIS AREA. AS THE UPPER TROUGH ROTATES IN...THE PACIFIC COLD FRONT WILL OVERCOME THE DRYLINE. HIGH BASED SHOWERS AND THUNDER SPREADING THROUGH WESTERN ZONES SHOULD ERUPT NEAR CENTRAL INTO EASTERN SOUTH PLAINS...SPREADING INTO ROLLING PLAINS DURING THE EVENING. DURING THE EARLY EVENING...FLOW OVER THE EASTERN HALF OF THE AREA WILL FAVOR A MIXTURE OF DISCRETE CELLS AND LINES ALONG WITH WAVES ALONG THE LINES AND A CLEAR TORNADO THREAT. BY LATE EVENING...FLOW SHOULD FAVOR MORE A LINEAR SYSTEM WITH DECREASING TORNADO THREAT BUT ON-GOING WIND AND HAIL RISK AS CONVECTIVE SYSTEM SWEEPS THROUGH ROLLING PLAINS. RAINFALL AMOUNTS AROUND A HALF INCH LOOKS REASONABLE EASTERN ZONES...AND MOSTLY UNDER A TENTH OF AN INCH WESTERN ZONES. DRIER AIR WILL FOLLOW LATER TONIGHT WHILE INCREASING WEST-SOUTHWEST FLOW WILL LEAD TO A COOLER BUT WINDY DAY ON FRIDAY. WINDS MAY REACH ADVISORY LEVELS FOR PORTIONS OF WESTERN SOUTH PLAINS...AND WITH RECENT RAINFALL THERE MAY BE A LAYER OF FINE SILT READY TO BE PICKED UP BY THE WIND. SO...RETAINED DRY AND WINDY FORECAST WITH MENTION OF PATCHY DUST FOR NOW. RMCQUEEN && .LONG TERM... ONLY MINOR CHANGES MADE TO THE EXTENDED FORECAST. LARGE UPPER LEVEL SYSTEM ACROSS THE SW WILL BE MOVING INTO THE CENTRAL PLAINS ON SATURDAY...WITH NW FLOW ALOFT DEVELOPING IN ITS WAKE THROUGH THE WEEKEND. A SECONDARY FRONT WILL PUSH THROUGH SATURDAY AFTERNOON WITH BREEZY NORTHWESTERLY WINDS IN ITS WAKE. LOW-LEVEL MOISTURE WILL BE RATHER LIMITED IN ADVANCE OF THE FRONT...THOUGH THE NAM DOES PAINT A LITTLE LIGHT QPF ACROSS THE EASTERN ZONES DURING THE AFTERNOON HOURS. PROGGED SOUNDINGS SUGGEST SOME WEAK INSTABILITY WITH THE POSSIBILITY OF A HIGH BASED SHOWER...BUT PROSPECTS OF ANY MEANINGFUL ACCUMULATION APPEAR LOW. ALSO...SOME MEDIUM RANGE NWP TRIES TO ADVANCE HIGHER TERRAIN CONVECTION IN NORTHERN NM AND SE CO TOWARD THE NW CWA BOTH SATURDAY AND SUNDAY EVENINGS...BUT THE ENVIRONMENT DOES NOT APPEARS PARTICULARLY FAVORABLE FOR THE STORMS TO MAKE THE LONG TRACK INTO THE REGION. AN UPPER LEVEL TROUGH WILL THEN TRANSLATE THROUGH THE NORTHERN STREAM EARLY NEXT WEEK DROPPING ANOTHER FRONT INTO THE REGION...THOUGH THE EXACT STRENGTH/PUSH OF THE FRONT REMAINS IN QUESTION. ALSO...GUIDANCE INDICATES A WEAK UPPER WAVE APPROACHING IN THE SOUTHERN STREAM NEXT TUESDAY...THOUGH SOME LATITUDE/TIMING DIFFERENCES EXIST. MOISTURE MAY BE SOMEWHAT LIMITED...BUT IF UPPER AND SFC FEATURES COME TOGETHER THEY MAY LEAD TO INCREASING STORM CHANCES LATE MONDAY OR TUESDAY. FOR NOW HAVE KEPT POPS BELOW MENTIONABLE LEVELS UNTIL THE PICTURE CLEARS. STORM CHANCES COULD IMPROVE LATER IN THE WEEK AS ANOTHER LARGE TROUGH MOVES INTO THE WESTERN CONUS. STAY TUNED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 40 66 39 68 39 / 40 10 10 10 10 TULIA 43 66 41 70 41 / 40 10 10 10 10 PLAINVIEW 44 67 40 72 41 / 40 10 10 10 10 LEVELLAND 44 68 41 72 43 / 40 10 10 10 10 LUBBOCK 46 69 44 73 45 / 40 10 10 10 10 DENVER CITY 45 68 41 75 43 / 30 10 10 10 10 BROWNFIELD 46 68 42 74 44 / 40 10 10 10 10 CHILDRESS 51 73 47 74 48 / 60 10 10 10 10 SPUR 48 72 40 75 45 / 60 10 10 10 10 ASPERMONT 52 75 46 78 47 / 60 10 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/23
Hazardous weather outlook, Apr 22, 3:16 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 316 PM CDT THU APR 22 2010 TXZ021>044-232030- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 316 PM CDT THU APR 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE SOUTHEAST TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS AND A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE SOUTH PLAINS...SOUTHERN PANHANDLE...AND SOUTHERN ROLLING PLAINS. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON ALONG A DRYLINE ROUGHLY OVER THE INTERSTATE 27 CORRIDOR. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP WEST OF THE DRYLINE DURING THE AFTERNOON AND EVENING HOURS. THE RISK FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BECOME MOST WIDESPREAD BY THIS EVENING INTO THE OVERNIGHT HOURS...ESPECIALLY OVER THE CENTRAL AND EASTERN PORTIONS OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WEST TO SOUTHWESTERLY WIND SPEEDS MAY EXCEED 30 MPH...ESPECIALLY ACROSS THE CENTRAL AND WESTERN SOUTH PLAINS FRIDAY AFTERNOON AND EVENING. AREAS OF BLOWING DUST WILL BE POSSIBLE. WIND ADVISORIES MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY AND TONIGHT.
In the hours before
Special weather statement, Apr 22, 3:23 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 323 PM CDT THU APR 22 2010 TXZ024-222045- BRISCOE- 323 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE COUNTY... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER NORTHWESTERN BRISCOE COUNTY... MOVING NORTHEAST AT 30 MPH. SMALL HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF MODERATE DOWNPOURS...ARE ALL POSSIBLE WITH THIS STORM. PERSONS IN THE PATH OF THIS STORM SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. MCZ
Special weather statement, Apr 22, 3:47 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 347 PM CDT THU APR 22 2010 TXZ021-022-222130- CASTRO-PARMER- 347 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASTRO AND PARMER COUNTIES... AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FRIONA TO NEAR CLOVIS NEW MEXICO...MOVING NORTHEAST AT 50 MPH. SMALL HAIL...WIND GUSTS UP TO 55 MPH...LOCALIZED BLOWING DUST AND CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. MCZ/AMP
Special weather statement, Apr 22, 4:41 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 441 PM CDT THU APR 22 2010 TXZ035-036-222215- CROSBY-LUBBOCK- 441 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK AND CROSBY COUNTIES... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHEAST LUBBOCK COUNTY...MOVING NORTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THIS STORM. PERSONS IN THE PATH OF THIS STORM SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. MCZ/AMP
Special weather statement, Apr 22, 5:17 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 517 PM CDT THU APR 22 2010 TXZ029-035-222245- HALE-LUBBOCK- 517 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK AND HALE COUNTIES... AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ABERNATHY...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AMP
Special weather statement, Apr 22, 5:29 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 529 PM CDT THU APR 22 2010 TXZ035-036-222300- CROSBY-LUBBOCK- 529 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK AND CROSBY COUNTIES... AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTH OF SLATON...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THIS STORM. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MCZ/AMP
Special weather statement, Apr 22, 5:38 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 538 PM CDT THU APR 22 2010 TXZ035-222300- LUBBOCK- 538 PM CDT THU APR 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LUBBOCK COUNTY... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF THE SOUTH PLAINS MALL...MOVING NORTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MCZ/AMP
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:14 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 46 min |
| Apr 21, 7:19 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 56 min |
| Apr 21, 7:40 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 50 min |
| Apr 21, 8:11 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 49 min |
| Apr 21, 8:14 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 26 min |
| Apr 21, 8:27 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 36 min |
| Apr 21, 8:31 PM CDT | Severe Thunderstorm Warning | LUB | Hall, Motley | 29 min |
| Apr 21, 8:49 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Terry, Yoakum | 41 min |
| Apr 21, 9:01 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 29 min |
| Apr 21, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 45 min |
| Apr 21, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 30 min |
| Apr 22, 5:09 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Lubbock | 51 min |
| Apr 22, 5:46 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd | 30 min |
| Apr 22, 6:02 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 28 min |
| Apr 22, 6:08 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 52 min |
| Apr 22, 6:21 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 54 min |
| Apr 22, 6:33 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 42 min |
| Apr 22, 6:36 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Motley, Swisher | 39 min |
| Apr 22, 6:43 PM CDT | Tornado Warning | LUB | Motley | 32 min |
| Apr 22, 6:52 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.